Properties of functions connected with the behavior of poles of a Padé approximation
Matematičeskie zametki, Tome 29 (1981) no. 6, pp. 843-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_6_a4,
author = {K. N. Lungu},
title = {Properties of functions connected with the behavior of poles of a {Pad\'e} approximation},
journal = {Matemati\v{c}eskie zametki},
pages = {843--848},
year = {1981},
volume = {29},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_6_a4/}
}
K. N. Lungu. Properties of functions connected with the behavior of poles of a Padé approximation. Matematičeskie zametki, Tome 29 (1981) no. 6, pp. 843-848. http://geodesic.mathdoc.fr/item/MZM_1981_29_6_a4/